ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О факторизации полианалитической функции в окрестности ее изолированной особой точки

Балк, М. Б. (1975) О факторизации полианалитической функции в окрестности ее изолированной особой точки. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 10 (5). pp. 389-397.

[img]
Preview
PDF
Download (1257Kb) | Preview
    Item Type: Article
    Additional Information: Պոլիանալիտիկ ֆունկցիայի ֆակտորիզացիայի մասին մեկուսացված եզակիության շրջակայքում։ Factorization of a polyanalytic function in the vicinity of an isolated singularity.
    Uncontrolled Keywords: Բալկ Մ. Բ., Balk M. B.
    Subjects: Q Science > QB Astronomy
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Mar 2013 10:12
    Last Modified: 29 Mar 2013 10:12
    URI: http://mathematics.asj-oa.am/id/eprint/1878

    Actions (login required)

    View Item